# SDR K3HA980060

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 07912
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT, LIGHT MODULE COMING OUT THE TRACK COVER BETWEEN ROW SEAT 20ABCDEF.  REPLACED TRACK (P/N  08163-0001-08) AND LIGHT MANUAL IN ROW SEAT 20 ABCDEF.
